Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes

Safia SLIMANI [1] , Azzedine BENCHETTAH [2]

79 150

We study a stochastic predator-prey system with modified Leslie-Gower and Holling type II functional response among n patches. The existence and uniqueness as well as boundedness of solution are obtained. Furthermore, we obtain sufficient conditions for stochastic permanence, and by the Lyapunov functional technique we obtain sufficient conditions for the existence of the stationary distribution. Finally, we illustrate our conclusions through numerical simulation.
Stochastic permanence, Stationary distribution, Lyapunov functional
  • M. A. Aziz-Alaoui and M. Daher Okiye. Boundedness and global stabil- ity for a predator-prey model with modified Leslie-Gower and Holling- type II schemes. Appl. Math. Lett., 16(7):1069–1075, 2003.
  • Nirav Dalal, David Greenhalgh, and Xuerong Mao. A stochastic model for internal HIV dynamics. J. Math. Anal. Appl., 341(2):1084–1101, 2008.
  • Chunyan Ji, Daqing Jiang, and Ningzhong Shi. Analysis of a predator- prey model with modified Leslie-Gower and Holling-type II schemes with stochastic perturbation. J. Math. Anal. Appl., 359(2):482–498, 2009.
  • Rafail Khasminskii. Stochastic stability of differential equations, vol- ume 66 of Stochastic Modelling and Applied Probability. Springer, Hei- delberg, second edition, 2012. With contributions by G. N. Milstein and M. B. Nevelson.
  • Peter E. Kloeden and Eckhard Platen. Numerical solution of stochastic differential equations, volume 23 of Applications of Mathematics (New York). Springer-Verlag, Berlin, 1992.
  • Michael Y. Li and Zhisheng Shuai. Global-stability problem for coupled systems of differential equations on networks. J. Differential Equations, 248(1):1–20, 2010.
  • Xiaoyue Li and Xuerong Mao. Population dynamical behavior of non- autonomous Lotka-Volterra competitive system with random perturba- tion. Discrete Contin. Dyn. Syst., 24(2):523–545, 2009.
  • Jingliang Lv and Ke Wang. Analysis on a stochastic predator-prey model with modified Leslie-Gower response. Abstr. Appl. Anal., pages Art. ID 518719, 16, 2011.
  • Xuerong Mao, Chenggui Yuan, and Jiezhong Zou. Stochastic differ- ential delay equations of population dynamics. J. Math. Anal. Appl., 304(1):296–320, 2005.
  • Long Zhang and Zhidong Teng. The dynamical behavior of a predator- prey system with Gompertz growth function and impulsive dispersal of prey between two patches. Math. Methods Appl. Sci., 39(13):3623–3639, 2016.
  • Li Zu, Daqing Jiang, and Donal O’Regan. Stochastic permanence, sta- tionary distribution and extinction of a single-species nonlinear diffu- sion system with random perturbation. Abstr. Appl. Anal., pages Art. ID 320460, 14, 2014.
Konular Fen
Dergi Bölümü Mathematics
Yazarlar

Yazar: Safia SLIMANI
Ülke: France


Yazar: Azzedine BENCHETTAH
Ülke: Algeria


Bibtex @araştırma makalesi { gujs331796, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {236 - 249}, doi = {}, title = {Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes}, key = {cite}, author = {SLIMANI, Safia and BENCHETTAH, Azzedine} }
APA SLIMANI, S , BENCHETTAH, A . (). Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes. Gazi University Journal of Science, 31 (1), 236-249. Retrieved from http://dergipark.gov.tr/gujs/issue/35772/331796
MLA SLIMANI, S , BENCHETTAH, A . "Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes". Gazi University Journal of Science 31 (): 236-249 <http://dergipark.gov.tr/gujs/issue/35772/331796>
Chicago SLIMANI, S , BENCHETTAH, A . "Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes". Gazi University Journal of Science 31 (): 236-249
RIS TY - JOUR T1 - Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes AU - Safia SLIMANI , Azzedine BENCHETTAH Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 236 EP - 249 VL - 31 IS - 1 SN - -2147-1762 M3 - UR - Y2 - 2017 ER -
EndNote %0 Gazi University Journal of Science Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes %A Safia SLIMANI , Azzedine BENCHETTAH %T Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 1 %R %U
ISNAD SLIMANI, Safia , BENCHETTAH, Azzedine . "Dynamics of a stochastic predator-prey coupled system with modified Leslie-Gower and Holling type II schemes". Gazi University Journal of Science 31 / 1 236-249.